# SDR 99UAL900074

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Part number: 65242799
- Condition: Fractured
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON EXITING THE RUNWAY AFTER LANDING, FLIGHT CREW NOTED AN UNSAFE GEAR INDICATION LIGHT.  AIRCRAFT WAS STOPPED ON TAXIWAY.  RIGHT MAIN GEAR SIDE BRACE BROKE ON LANDING.  *S/D*  FOUND RIGHT HAND MLG SIDE BRACE CLEVIS ASSEMBLY FRACTURED AND SEPARATED FROM SIDE BRACE.  REPLACED RIGHT HAND UPPER AND LOWER SIDE BRACE ASSEMBLIES.  ALSO, REPLACED RIGHT HAND MLG DRAG STRUT DUE TO SCRATCH.  ACCOMPLISHED HIGH DRAG/SIDE LOAD CHECK OF AIRCRAFT.  CHECKED GEAR ACTUATOR AND SURROUNDING AREA FOR DAMAGE.  IN ADDITION, REPLACED LEFT HAND LOWER SIDE BRACE FOR ENGINEERING ANALYSIS.  ACCOMPLISHED RETRACT TEST OF LEFT AND RIGHT HAND MAIN LANDING GEARS.
